# SDR AALA20140307003

- Difficulty date: February 21, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 73,557 hours, 38,862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW 1 INCH LONG CUT THRU FWD FRAME OF NLG DOOR OPENING, 5 INCHES LT OF CTR.  INSTALLED DOUBLER IAW EA MD80-53-033794.
